# SDR NACA20020001

- Difficulty date: January 2, 2002
- Submitted: January 3, 2002
- Operation: Air carrier
- Aircraft: N779TA
- Make and model: Doug DC-6
- Aircraft serial: 45529
- Aircraft time: 36,658 hours
- Engine: Pwa R2800CB3
- Engine time: 677 hours
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Cylinder
- Part number: 356994
- Part serial: A511VOFH
- Condition: Cracked
- Location: #1
- Part time: 677 hours
- Component: Engine, Pwa, CB3
- Component part number: R2800
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

DISCREPANCY: Shut down #1 engine at 2337Z due to excessive oil loss.CORRECTIVE ACTION: Replaced #1 cylinder on the #1 engine.
